# SDR YENA2023051900544

- Difficulty date: May 17, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N4022J
- Make and model: Airbus A321-271N
- Aircraft time: 6,410 hours, 942 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Fdu
- Part number: 9090120201
- Part serial: A0062147
- Condition: Failed
- Location: 2wd2
- Part time: 6,417 hours, 943 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#2104, BOS-LGW. (ETOPS) 'ENGINE 2 FIRE LOOP A FAULT ( ENGINE FIRE DETECTION SYSTEMS 1) LOOP A ); REMOVED AND REPLACED FDU #2 AS PER AMM 26-12-34 AND PER UPPER LEADERSHIP. OP'S CHECK IS GOOD. MX-4 UPDATED. PLACARD REMOVED. MDDR CLEARED.'
